|Neuroleptic Malignant Syndrome (NMS)... training video for a toxic, adverse reaction to all
antipsychotic medications, including the most recent atypical neuroleptics.
Mortality for patients who develop NMS has been estimated at 20-30%. NMS can be fatal within hours. This video focuses on a largely correctable problem: NMS is often undiagnosed and untreated in its early stages due to a lack of adequate training in the identification of early signs and symptoms.
Using three case examples, this video instructs healthcare professionals in the detection and treatment of suspected neuroleptic malignant syndrome so that appropriate clinical intervention can be promptly instituted.
This video is designed to provide potentially life-saving training for staff in hospitals, clinics, psychiatric and emergency facilities, and correctional institutions. It is also used for educational purposes in nursing and medical schools. The menu allows the viewer to select any one or all three of the case examples for presentation.